# SDR YENA20110813319

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 34,702 hours, 12,299 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327006
- Part serial: 00310
- Condition: Faulty
- Location: Brake System
- Part time: 28,280 hours, 9,871 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 271 LAS-BUR, DIVERTED TO LGB DUE TO BSCU CHANNEL NR 2 FAULTED WILL NOT RESET.  REMOVED AND REPLACED BSCU BITE TEST CHANNEL 1 & 2 OPS CHECK NORMAL PER AMM 32-42-00.
